Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Had stomach injury. Given injections for stomach pain. Started pain in butt. What could be the cause?

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
hello, my brother is sick from Muscle atrophy, last days he had hurts on his belly, he go to emergency and he had a stomach hurts and the intestines, the doctor gave him two injections in the back, but the hurts didn't go so the doctor gave him extra injections on his hand the total of injections is 7, he got well now from his belly but he cannot sit, hes left Butt hurts him a lot, so he cant sit at all, i don't know what causing that, may be injections he took there, please tell me what to do...
Posted Fri, 13 Dec 2013 in Bones, Muscles and Joints
Answered by Dr. Saurabh Gupta 1 hour later
Brief Answer: Most likely due to the injection he took there. Detailed Answer: Hello, Thanks for your query. Pain in his left butt seems most likely due to the injection he took there. Rotate a warm pack on and off the site, it will help blood flow to the area and heal the area faster. Massage or rub the site. This will help disperse the medication and loosen the muscle. Use soft cushion for sitting. I suggest you to watch for: Increased redness, Expanding swelling that is growing worse,Fever, Warm skin temperature at injection site. If these occurs consult your doctor for examination. I do hope that you have found something helpful and I will be glad to answer any further query. Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor